MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN RK/HK HEMI SZ 7-8 LM/RL 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN RK/HK HEMI SZ 7-8 LM/RL 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71423439
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a tka procedure, one of the screws of the wedge failed to grip in the wedge.Instruments were outside the patient.There was no delay and procedure was completed with a backup device.No further complications reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the event, reported based on previous serious events associated to the device no longer meet the requirements to be classified as a serious injury/event, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LGN RK/HK HEMI SZ 7-8 LM/RL 10MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11478824
Report Number1020279-2021-02027
Device Sequence Number16964241
Product Code JWH
UDI-Device Identifier00885556414569
UDI-Public00885556414569
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71423439
Device Catalogue Number71423439
Device Lot Number14CSL0015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date03/14/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1